Alert archive / Florida / Gale Warnings in 2017
Gale Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at May 4, 2017, 3:53 AM EDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2017, 3:53 AM EDT (07:53 UTC)
- Expired
- May 5, 2017, 9:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
934 WHUS72 KTAE 040753 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 AM EDT THU MAY 4 2017 ...GALE WARNING TODAY FOR FREQUENT WIND GUSTS TO 40 KNOTS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ730-750-755-765-770-775-041430- /O.UPG.KTAE.SC.Y.0017.000000T0000Z-170506T0300Z/ /O.NEW.KTAE.GL.W.0004.170504T0753Z-170505T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 353 AM EDT THU MAY 4 2017 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FOURNIER
6 follow-up statements
250 WHUS72 KTAE 041416 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1016 AM EDT THU MAY 4 2017 ...GALE WARNING TODAY FOR FREQUENT WIND GUSTS TO 40 KNOTS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ730-750-755-765-770-775-042030- /O.CON.KTAE.GL.W.0004.000000T0000Z-170505T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1016 AM EDT THU MAY 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
015 WHUS72 KTAE 041942 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 342 PM EDT THU MAY 4 2017 ...GALE WARNING FOR WIND GUSTS TO 40 KNOTS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND THIS EVENING AND FRIDAY AFTERNOON... .GALE FORCE GUSTS ARE EXPECTED THROUGH THIS EVENING. WHILE WINDS WILL WEAKEN OVERNIGHT TO MAINLY SMALL CRAFT ADVISORY...GUSTS WILL INCREASE TO 35 KNOTS AGAIN FRIDAY AND THUS HAVE KEPT THE GALE WARNING THROUGH FRIDAY. GMZ730-750-755-765-770-775-050230- /O.EXT.KTAE.GL.W.0004.000000T0000Z-170506T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 342 PM EDT THU MAY 4 2017 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT FRIDAY... * WINDS...SOUTH 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. WINDS BECOMING WEST TO NORTHWEST TONIGHT. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
581 WHUS72 KTAE 050127 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 927 PM EDT THU MAY 4 2017 ...GALE WARNING IN EFFECT FROM DESTIN TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES UNTIL 8 PM EDT FRIDAY... GMZ730-750-755-765-770-775-050830- /O.CON.KTAE.GL.W.0004.000000T0000Z-170506T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 927 PM EDT THU MAY 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS. BECOMING WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS EARLY FRIDAY MORNING. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
605 WHUS72 KTAE 050722 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 AM EDT FRI MAY 5 2017 ...GALE WARNING TODAY FROM DESTIN TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES FOR HIGH WINDS AND SEAS... GMZ730-750-755-765-770-775-060000- /O.CON.KTAE.GL.W.0004.000000T0000Z-170506T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 322 AM EDT FRI MAY 5 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FOURNIER
447 WHUS72 KTAE 051426 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 AM EDT FRI MAY 5 2017 ...GALE WARNING TODAY FROM DESTIN TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES FOR HIGH WINDS AND SEAS... GMZ730-750-755-765-770-775-052030- /O.CON.KTAE.GL.W.0004.000000T0000Z-170506T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1026 AM EDT FRI MAY 5 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS. * WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
593 WHUS72 KTAE 051929 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT FRI MAY 5 2017 ...A GALE WARNING IS IN EFFECT THROUGH 9 PM EDT THIS EVENING... ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 11 AM EDT SATURDAY... GMZ730-750-755-765-770-775-060300- /O.EXT.KTAE.GL.W.0004.000000T0000Z-170506T0100Z/ /O.NEW.KTAE.SC.Y.0018.170506T0100Z-170506T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 329 PM EDT FRI MAY 5 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SATURDAY. * WINDS...WEST AT 25 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS THROUGH 9 PM BECOMING NORTHWEST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. SEAS WILL BEGIN TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at May 4, 3:41 AM EDT, 12 minutes earlier.
Area forecast discussion, May 4, 3:41 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
341 AM EDT Thu May 4 2017
.NEAR TERM [Through Today]...
This evening's synoptic pattern featured a developing deep trough
over the Southern Plains, and an attendant surface cold front,
extending from an intensifying low over central AR through coastal
TX. However, the low-level synoptic environment east of this cold
front has been significantly disrupted by large cold pools/outflow
boundaries generated by numerous thunderstorm clusters. There was
a weak "wake low" over southeast AL, and a trailing mesoscale
boundary through coastal LA. The 04 UTC RAP/HRRR appeared to have
initialized reasonably well, and forecasts this east-west
oriented boundary to propagate eastward to a position roughly
along I-10 in the FL Panhandle by daybreak.
Based on recent radar trends, the HRRR, and multiple CAMs (most of
which were performing surprisingly well), we think an MCS will
spread east across our forecast area this morning. There is
likely to be sufficient (if not impressive) buoyancy and strong
vertical wind shear for storm organization with this morning's
MCS, mainly in the form of bow echoes posing a damaging wind
threat. The greatest threat will be in our FL zones where storms
may be surface-based (as opposed to more elevated storms in GA
and AL). The presence of the aforementioned mesoscale boundary
suggests at least some tornado threat as well. While more
convection may develop along the cold front later today, it
appears the lower troposphere will have been overturned too much
to support a significant severe threat later today.
.SHORT TERM [Tonight Through Saturday]...
The strong surface cold front will continue moving east, and out
of our forecast area this evening, followed by an end to the rain.
Despite this frontal passage, lingering mid-upper level moisture,
as well as mid-tropospheric frontogenesis, will lead to periods
of cloudiness and even some showers on Friday, followed by
clearing Friday night and Saturday as the mid-layer front finally
passes to our east. High temperatures Friday will actually be
below average, in the upper 60s (north) to mid 70s (south). Highs
on Saturday will be in the mid to upper 70s. Low temperatures will
also be below average for a change- in the lower to mid 50s
Friday morning, and in the upper 40s Saturday morning.
.LONG TERM [Saturday Night Through Thursday]...
A deep-layer ridge will gradually build over the Southeast next
week. High temperatures will return to average (mid 80s) Sunday,
then above average mid week. Lows will generally be in the 50s.
PoPs will be less than 20%.
&&
.AVIATION [Through 06Z Friday]...
An area of moderate to heavy rain and embedded thunderstorms that
is currently located over the north central Gulf Coast region will
move eastward into our area this morning, with an embedded squall
line potentially impacting ECP and TLH. A few hours of MVFR
visibility and cigs are likely at all terminals as this feature
moves across our area, with IFR (and possibly brief LIFR)
visibility and gusty winds in thunderstorms. VFR conditions are
likely to return by the afternoon once the rain and thunderstorms
move east of our terminals. A second line of showers and
thunderstorms may develop during Thursday evening as the cold
front moves eastward through our area; brief MVFR/IFR conditions
are possible. Winds will shift from southerly to westerly during
this time with the frontal passage.
&&
.MARINE...
Strong south winds will develop today ahead of an approaching
cold front, with frequent gusts to gale-force (35 knots). Winds
will become west-northwest behind the cold front later today and
tonight, with another period of gale-force gusts Friday afternoon.
Winds and seas will gradually subside Saturday and Saturday
night, with low winds and seas on Sunday. High surf and dangerous
rip currents are expected later today. Tides will only be slightly
above normal, barring any mesoscale features that could drive
tides higher for a brief time.
&&
.FIRE WEATHER...
No concerns.
&&
.HYDROLOGY...
The consensus QPF for our region for today's storm ranges from 1-2
inches north and west of Tallahassee, to less than inch south and
east of Tallahassee. NWP guidance forecasts PWAT values to be nearly
twice that of the climatological average, and GOES sounder data
confirms this. Thus we expect a narrow band or two of heavier
rain in the FL Panhandle, southeast AL, and southwest GA, where as
much as 6 inches of rain is possible. Because there is only a 15%
probability of exceeding 6 inches of rain (within 25 miles of a
point), we will not issue a Flood Watch at this time. However,
isolated flooding could occur if the rain were to affect a larger
urban area. Today's rain will likely cause sharp rises along some
of our rivers, but most were well below action stage from the
recent dry spell.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 51 74 50 77 / 80 40 10 10 0
Panama City 76 57 72 57 74 / 100 10 10 10 0
Dothan 76 50 68 49 75 / 100 10 10 10 0
Albany 76 50 69 48 74 / 100 40 10 10 0
Valdosta 82 52 74 49 75 / 70 60 10 10 0
Cross City 83 56 74 53 76 / 60 70 30 30 0
Apalachicola 78 56 75 55 75 / 80 30 10 30 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 8 PM EDT /7 PM CDT/ Friday for Coastal
Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Gale Warning until 8 PM EDT this evening for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Fournier
SHORT TERM...Fournier
LONG TERM...Fournier
AVIATION...Lahr
MARINE...Fournier
FIRE WEATHER...Fournier
HYDROLOGY...FournierThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 9:27 PM EDT | Gale Warning | TAE | 3 hr | |
| May 4, 3:58 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 64 hr |
| May 4, 3:58 AM EDT | High Surf Advisory | TAE | Bay, Gulf, Walton | 46 hr |
| May 4, 7:21 AM EDT | Special Marine Warning | TAE | 24 min | |
| May 4, 7:40 AM EDT | Special Marine Warning | TAE | 65 min | |
| May 4, 7:47 AM EDT | Tornado Warning | TAE | Bay, Calhoun, Gulf | 28 min |
| May 4, 8:20 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Liberty | 40 min |
| May 4, 9:28 AM EDT | Special Marine Warning | TAE | 62 min | |
| May 4, 9:30 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 45 min |
| May 4, 10:05 AM EDT | Special Marine Warning | TAE | 55 min | |
| May 4, 10:08 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 33 min |
| May 4, 10:29 AM EDT | Severe Thunderstorm Warning | TAE | Leon | 18 min |
| May 4, 10:44 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 46 min |
| May 4, 4:12 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 29 min |
| May 4, 12:19 PM EDT | Tornado Warning | TAE | Berrien, Cook, Lanier, Lowndes | 26 min |
| May 4, 12:41 PM EDT | Tornado Warning | TAE | Berrien, Lanier | 24 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.